# SDR CA110105007

- Difficulty date: January 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767-35H
- Aircraft time: 74,231 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Failed
- Location: Electrial
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AS A RESULT OF A MALFUNCTION OF THE ELECTRICAL BUSES, THE FLIGHT ELECTED TO RETURN WITH SUBSEQUENT OVERWEIGHT LANDING.  REPEAT SNAG, L/R UTILITY BUSS OFF LIGHTS, EICAS MESSAGE, L/R RECIRC FANS OFF LIGHTS WITH LOSS OF GALLEY POWER AND PAX READING LIGHTS U/S.  IFE WAS ALSO ERRATIC SINCE DEPARTURE.  NO FAULTS STORED IN BPCU.  DUE ELEC PANEL AND K10109 RELAY REPLACED PREVIOUSLY, BPCU REPLACED REF AMM 24-41-03.  GND RUN BOTH ENGINES CARRIED OUT NO FAULTS.
